# SDR WX0A2024092332186

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 52,733 hours, 34,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT F/A JUMPSEAT EMERG FLASHLIGHT CHARGE LIGHT NO BLINKING. / FOUND FLASHLIGHT BLINKING EVERY 6 SECONDS. OPS CHECK GOOD IAW SIP."
